# SDR SWAA2019100337533

- Difficulty date: September 24, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,277 hours, 30,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT SHIELD CORRODED AT BS. 500+9, RBL 21.   R&R SHIELD IAW SRM & DWG.
